Integer-valued continuous functions
Bulletin de la Société Mathématique de France, Tome 97 (1969) , pp. 275-283.
@article{BSMF_1969__97__275_0,
     author = {Subramanian, H.},
     title = {Integer-valued continuous functions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {275--283},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {97},
     year = {1969},
     doi = {10.24033/bsmf.1681},
     zbl = {0186.35301},
     mrnumber = {40 \#7820},
     language = {en},
     url = {archive.numdam.org/item/BSMF_1969__97__275_0/}
}
Subramanian, H. Integer-valued continuous functions. Bulletin de la Société Mathématique de France, Tome 97 (1969) , pp. 275-283. doi : 10.24033/bsmf.1681. http://archive.numdam.org/item/BSMF_1969__97__275_0/

[1] Alling (N. L.). - Rings of continuous integer-valued functions and nonstandard arithmetic, Trans. Amer. math. Soc., t. 118, 1965, p. 498-525. | MR 32 #2431 | Zbl 0143.01002

[2] Fuchs (L.). - Partially ordered algebraic systems. - Oxford, Pergamon Press, 1963 (International Series of Monographs on pure and applied Mathematics, 28). | MR 30 #2090 | Zbl 0137.02001

[3] Henriksen (M.). - On the equivalence of the ring, lattice, and semigroup of continuous functions, Proc. Amer. math. Soc., t. 7, 1956, p. 959-960. | MR 18,559a | Zbl 0077.10402

[4] Henriksen (M.) and Isbell (J. R.). - Lattice-ordered rings and function rings, Pacific J. Math., t. 12, 1962, p. 533-566. | MR 27 #3670 | Zbl 0111.04302

[5] Henriksen (M.) and Jerison (M.). - The space of minimal prime ideals of a commutative ring, Trans. Amer. math. Soc., t. 115, 1965, p. 110-130. | MR 33 #3086 | Zbl 0147.29105

[6] Kist (J.). - Minimal prime ideals in commutative semigroups, Proc. London math. Soc., t. 13, 1963, p. 31-50. | MR 26 #1387 | Zbl 0108.04004

[7] Pierce (R. S.). - Rings of integer-valued continuous functions, Trans. Amer. math. Soc., t. 100, 1961, p. 371-394. | MR 24 #A1289 | Zbl 0196.15401

[8] Sankaran (N.). - Rings of integer-valued functions, 29th Annual Conference of the Indian math. Soc. [1963, Madras], Abstracts, Mathematics Student, t. 32, 1964, nos 3-4, Appendix, p. 28.

[9] Subramanian (H.). - Kaplansky's Theorem for f-rings, Math. Annalen, t. 179, 1968, p. 70-73. | MR 38 #5681 | Zbl 0169.05303

[10] Subramanian (H.). - l-prime ideals in f-rings, Bull. Soc. math. France, t. 95, 1967, p. 193-204. | Numdam | MR 36 #6332 | Zbl 0161.03901